# SDR YENA2023060100570

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 025
- Aircraft time: 43,730 hours, 28,474 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: PD990210040083
- Part serial: DT1089Y
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 511 hours, 357 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1964, JFK-HYA. '"ENG 1 FAIL" AT END OF LANDING ROLL OUT; REMOVED AND REPLACED DELTA P3 SENSOR PER EMM 77-00-00-050-816. OPS CHECK GOOD NO DEFECTS NOTED.'
